# SDR QXEA200700908

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 9,705 hours, 9,170 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 481505
- Part serial: MAL0015
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 9,705 hours, 9,171 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2348: AFTER ABOUT 20 SECONDS OF TAXI IN SEA, THE MASTER CAUTION CAME ON ALONG WITH THE NOSE WHEEL STEERING CAUTION LIGHT.  FOLLOWED CHECKLIST AND BOTH LIGHTS CAME ON WITHIN ABOUT 2-3 SECONDS.  TAXIED BACK TO GATE.  MAINTENANCE REMOVED AND REPLACED NOSEWHEEL STEERING MANIFOLD IAW Q400 AMM TASK 32-51-16-000-801 AND 32-51-16-400-801.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
